UPM Institutional Repository

Classification of two-dimensional Jordan algebras over R


Hussein, Ahmed Houida Mohammed and Ural, Bekbaev and Rakhimov, Isamiddin Sattarovich (2018) Classification of two-dimensional Jordan algebras over R. Malaysian Journal of Mathematical Sciences, 12 (3). pp. 287-303. ISSN 1823-8343; ESSN: 2289-750X


In the paper we describe all (not necessarily commutative) Jordan algebra structures on a two-dimensional vector space over R in terms of their matrices of structure constants.

Download File

1. Rakhimov Isamiddin.pdf

Download (473kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Institute for Mathematical Research
Publisher: Institute for Mathematical Research, Universiti Putra Malaysia
Keywords: Basis; Jordan algebra; Matrix of structure constants
Depositing User: Nabilah Mustapa
Date Deposited: 10 May 2019 08:33
Last Modified: 10 May 2019 08:33
URI: http://psasir.upm.edu.my/id/eprint/68372
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item